# SDR FDEA2019101092535

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-23A
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Striker
- Part number: 149N60142
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR LOWER UPSTOP PAD HAD COMPOSITE MATERIAL DELAMINATION.  REMOVED DAMAGE AND STRIKER PLATE, BONDED NEW POTTING AND REPAIR PLIES AND STRIKER PLATE IAW DWG 149N6002, DWG 149N6003, REV C,  SRM 51-70-06-0G, AND SRM 52-80-02-2R. SEALED PLATE IAW SRM 51-20-05. RESTORED FINISH IAW SRM 51-70-06-0G, PAR 4H. R/H MLG DOOR GAP CHECK GOOD IAW AMM 21-12-00-5, FIG 501, AND 502.
